MathSciNet Relay Station
MathSciNet bibliographic data
MR1225663 11G35 (14G25 14M20)
Colliot-Thélène, Jean-Louis L'arithmétique des variétés rationnelles. (French) [The arithmetic of rational varieties] Ann. Fac. Sci. Toulouse Math. (6) 1 (1992), no. 3, 295–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement